Couldn't find what you looking for?

TRY OUR SEARCH!

To start out my question I will provide you with a little history. I started out using herion for about 9 months. After that I was put on Methadone for 2 months. After the Methadone I was put on Fentanol for 1 month and finally I was put on Suboxone for 1 month. I tapered off the Suboxone within a 3 week period. During all of these terrible withdrawals I went through I noticed a lot of sweating. Especially in my armpits and vagina. It has been 3 months since I took the Suboxone or anything else for that matter and all of the withdrawals have gone away except the sweating and hot, cold flashes. I sweat only in my armpits and vagina though. I am wondering if this is normal since it has been 3 months since I've taked anything and it seems hard to imagine I am still having any withdrawals. And why only in my armpits and Vagina? Please get back to me..I would really appreciate it.

Loading...

Symptoms of Suboxone withdrawal can include: yawning, sweating, nausea, vomiting, diarrhea, pain, leg restlessness, irritability, anxiety, cold or flu symptoms, insomnia. These symptoms will peak in intensity after about 2 days, and should be diminished after about 5 days, although most people will feel lingering withdrawal pains for a couple of weeks or more after stopping. I guess all the withdrawals should be gone by now. You'll find some similar experiences here
https://www.steadyhealth.com/suboxone_withdrawal_need_to_know_____________t79015.html
Reply

Loading...

Getting ready to come off subutex after about 7 years,i'm scared to death!Started on 4 8 mg ,i'm now down to about 4-6 mg per day.I'm not feeling real well already!Some people have suggested nyquil and just try to sleep it off.Some how I don't think thats going to help.It's the leg aches and clamy feeling i CAN'T TAKE.Can anyone suggest anything else,because i'm determined! :'( PLEASE LADYBUGG222
Reply

Loading...

April O. wrote:

Symptoms of Suboxone withdrawal can include: yawning, sweating, nausea, vomiting, diarrhea, pain, leg restlessness, irritability, anxiety, cold or flu symptoms, insomnia. These symptoms will peak in intensity after about 2 days, and should be diminished after about 5 days, although most people will feel lingering withdrawal pains for a couple of weeks or more after stopping. I guess all the withdrawals should be gone by now. You'll find some similar experiences here
https://www.steadyhealth.com/suboxone_withdrawal_need_to_know_____________t79015.html

Quote:

This is exactly what i have and i still need to work and do my daily duties as a mother to a teenager and a wife is there anything that is over the counter that i can hide these imberessing effects from my family?

Reply

Loading...

Hi! I'm not sure about over the counter drugs that can help you with this, you could ask it to your pharmacist. I found that there is something called The RDD Method for Suboxone detoxification under anesthesia. Apparently, it's a medical procedure that eliminates most of withdrawal symptoms. During the procedure the patient is given medication to relax and then put under light, general anesthesia for approximately 60 minutes. Following the procedure, recovery begins under direct medical supervision. So you can look for more information on the internet or in your hospital. Take care.
Reply

Loading...

Just take subxone
Reply

Loading...

Lmao yea that was my thought. .just take suboxone...BUT what they fail to tell u/us is that sub wd's are PURE HELL...so yea I understand subs are good but ONLY FOR A SHORT DURATION and the sad thing is as someone whose been there done that...the dr's don't want u off subs bc most of them are making f*****g BANK AND I MEAN B A N K off of us!!
Reply

Loading...

these dr's are doing everything for the $, you should taper whatever drug you're on. Ive been on subs for 6 months, WDing now. it f*****g sucks but whatever, its better than dante's inferno, i would assume. 

Reply

Loading...

User avatar
Community Administrator
464 posts

Hello.

We at Steadyhealth are conducting short anonymous survey about Suboxone treatment, withdrawal and side effects.

The goal of this survey is gathering real life experiences from you and other people who went through treatment with Suboxone, Subutex or any form of medication that contains buprenorphine/naloxone.

We’ll use your experiences to make an ebook guide in order to help all patients who are currently going through Suboxone treatment, Suboxone withdrawal or who are experiencing side effects.

This survey won’t take more than 10 minutes of your time, and your answers may help people who are going through hard times on Suboxone.


You can access the Suboxone survey here: https://www.surveymonkey.com/s/92QJT98


Thank you,

Billy

Reply

Loading...

First I was on Buprenex when it first came out, then Subutex when that first came out and finally on Suboxone when that first came out! My doctor was into clinical research and I was his experiment.
Three weeks off Suboxone and I am ready to commit suicide. Heavy sweating after 3 weeks. Not comfortable in my own body. Lost tons of weight. This is not in my head! Doctors do not know that much about Suboxone so please don't tell this poor suffering people it's all in their head!

Reply

Loading...

I am a recovering addict. Its not easy to come up suboxone. But with the proper taper it is doable.
Reply

Loading...

This sounds identical to what I'm going through now. Please tell me your sweating has stopped and I have reason to have hope? The sweating is unbearably embarrassing.
Reply

Loading...

This sounds identical to what I'm going through now. I've been sober 4 months off methadone and the sweating is unbearably embarrassing. Please tell me yours has stopped and I have a reason to have hope?
Reply

Loading...

government drug dealing for sure
Reply

Loading...

I was on Suboxone 24mg a day 2 1/2 years, Methadone 150mg for 7.... Decreased 5mg a day until I hit 0... Only WD I got is restless legs, stomach ache, and the worst is the sweating arm pits... Mind will over power mostly everything if your ready
Reply

Loading...